Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the existence of fixpoints of composite meromorphic functions


Author: Walter Bergweiler
Journal: Proc. Amer. Math. Soc. 114 (1992), 879-880
MSC: Primary 30D05
MathSciNet review: 1091176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a meromorphic function with at least two poles, and let $ g$ be an entire transcendental function. It is proved that the composite function $ f \circ g$ has infinitely many fixpoints.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D05

Retrieve articles in all journals with MSC: 30D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1091176-X
PII: S 0002-9939(1992)1091176-X
Keywords: Entire function, meromorphic function, composite function, fixpoint
Article copyright: © Copyright 1992 American Mathematical Society